Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What are the withdrawal effects of wellbutrin?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1583 Questions
Hi. Have there been any reports of Wellbutrin/Buproprion interacting with the supplement SAMe + B12 + B6 + L-5-methyltetrahydrofolate? I recently had a terrible reaction to this supplement while attempting to wean off of wellbutrin. Perhaps because the wellbutrin was not fully out of my system? Uncontrollable crying, panic, mania, drunken feeling, sensitivity to light, sensitive to smell, worst headache in recent memory
Posted Sat, 30 Nov 2013 in General Health
Answered by Dr. Basheer Ahamed 4 hours later
Brief Answer: No drug interaction. Detailed Answer: Hello, Welcome to XXXXXXX Thanks for your query. Wellbutrin(Bupropion) is an antidepressant drugs. It works in the brain to treat depression. Wellbutrin as no documented(Medically proved) drug interaction with Vitamin supplements. You are experiencing the withdrawal effect of Wellbutrin. In this situation my advice would be to consult your health care personnel and take his help to wean the drug. Hope the answer helps you. Let me know if there is any clarification. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor